Table of Contents Author Guidelines Submit a Manuscript
International Journal of Dentistry
Volume 2011 (2011), Article ID 519691, 7 pages
http://dx.doi.org/10.1155/2011/519691
Research Article

Frequency of Dental Caries in Four Historical Populations from the Chalcolithic to the Middle Ages

1Service d'Odontologie, Hôtel-Dieu Saint Jacques, 2 rue Viguerie, TSA 60035, 31059 Toulouse cedex 9, France
2Laboratoire d'Anthropologie UMR 5288, 37 Allées Jules Guesde, 31073 Toulouse cedex 3, France
3Laboratoire PACEA UMR 5199, CNRS, Avenue des Facultés, 33405 Talence cedex, France
4Pôle d'Archéologie Départemental, Conseil Général des Pyrénées Orientales, 66000 Perpignan, France
5Museum d'Histoire Naturelle, 35 Allées Jules Guesde, 31000 Toulouse, France

Received 21 July 2011; Accepted 9 September 2011

Academic Editor: Alexandre Rezende Vieira

Copyright © 2011 A.-M. Grimoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A.-M. Grimoud, S. Lucas, A. Sevin, P. Georges, O. Passarrius, and F. Duranthon, “Frequency of Dental Caries in Four Historical Populations from the Chalcolithic to the Middle Ages,” International Journal of Dentistry, vol. 2011, Article ID 519691, 7 pages, 2011. doi:10.1155/2011/519691